# SDR DXTA2012091305120

- Difficulty date: September 12, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 5,112 hours, 3,947 cycles
- Engine: Pwc PW545B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY SMOKE ENTERED AFT CABIN TO THE COCKPIT WHEN THE APU BLEED WAS TURNED ON. THE CABIN GOT HOT AND A RUMBLING NOISE WAS HEARD.  THE ACFT WAS SHUTDOWN.  PERFORMED APU RUNS. PERFORMED ECU OPS CHECKS WITH NO DEFEFCTS NOTED. RAN APU BLEED AIR TO FULL HOT AND FULL COLD IN AUTO AND MANUAL MODES WITH NO SMOKE IN COCKPIT OR CABIN AT ANY TIME DURING 1 HOUR APU RUNS. REINSPECTED APU OIL LEVEL AND FOND SAME AS WHEN STARTED RUNS. ALL WORK PERFORMED IAW AMM 21-10-00, 21-51-00 AND 49-00-00.
